# SDR JJBA20130130018

- Difficulty date: January 30, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 29,632 hours, 41,215 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Trim System
- Condition: Binding
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW REPORTED THAT THE AUTO PILOT MISTRIM NOSE DOWN LIGHT ILLUMINATED AND THE AUTO PILOT DISENGAGED MANUALLY AND THE TRIM WAS REPORTED TO BE JAMMED.  RETURNED TO THE FIELD.  GROUND MX CREW INSPECTED THE ELEVATOR TRIM SERVO, CABLE CHAIN ASSY AND FOUND NO DEFECTS.  AN OPS CHECK PRODUCED SATISFACTORY RESULTS.  ALL FLIGHT CONTROLS WERE ABLE TO MOVE FREELY.
